# SDR CA120217002

- Difficulty date: February 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 0 ON APPROACH.  C/W QRH.  PERFORMED FLAP RESET PROCEDURE, FLAPS RESET.  INTERROGATED FECU, R & R FECU, OPS CHECK GOOD.
